# SDR IXXA07SMN154S

- Difficulty date: April 21, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 86,484 hours, 35,828 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Part time: 86,484 hours, 35,828 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND MAIN CARGO COMPARTMENT FLOORBEAM WEB CORRODED AT STATION 960.000 RT BOTTOM LINE 40".  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR, REMOVED CORROSION.  FOUND OUT OF LIMIT.  FABRICATE REPAIR ANGLES OF EXTRUSION.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACE.  INSTALLED REPAIR PARTS IAW DC8 SRM 51-2-1 FIGURE 1 SHEET 1, 2, 3 AND 12 T/R 51-130 DATED 01-26-04, SRM 51-1-20D, DC8 SRM 51-1-8 PAGE 17-18, DC8 SRM 53-2-0 PAGE 2P, DC8 SRM 53-7-1 FIGURE 13 ITEM R, DC8 SRM 51-2-0 FIGURE 50 SHEET 76, DC8 SRM 51-1-8B, DC8 SRM 51-1-11, AND DC8 SRM 51-3-1.
